MathSciNet Relay Station
MathSciNet bibliographic data
MR2021431 93D15 (93D20)
Xi, Zairong; Feng, Gang; Jiang, Z. P.; Cheng, Daizhan A switching algorithm for global exponential stabilization of uncertain chained systems. New directions on nonlinear control. IEEE Trans. Automat. Control 48 (2003), no. 10, 1793–1798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement